On R1 Space in l-Topological Spaces

  • Rafiqul Islam Department of mathematics, Pabna University of Science and Technology, Pabna-6600
  • MS Hossain Department of Mathematics, University of Rajshahi, Rajshahi
Keywords: L-fuzzy set, L-topology, Hereditary, projective and productive

Abstract

In this paper, R1 space in L-topological spaces are defined and studied. We give seven definitions of R1 space in L-topological spaces and discuss certain relationship among them. We show that all of these satisfy ‘good extension’ property. Moreover, some of their other properties are obtained.

GANIT J. Bangladesh Math. Soc.Vol. 37 (2017) 63-71

Downloads

Download data is not yet available.
Abstract
356
PDF
267
Published
2018-02-20
How to Cite
Islam, R., & Hossain, M. (2018). On R1 Space in l-Topological Spaces. GANIT: Journal of Bangladesh Mathematical Society, 37, 63-71. https://doi.org/10.3329/ganit.v37i0.35726
Section
Articles